# SDR GAIA00372

- Difficulty date: June 30, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 6521753501
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, MAINTENANCE FOUND THE LEFT AILERON TAB, OUTBOARD ATTACH HINGE CRACKED.  INSTALLED ATTACH HINGE IAW BOEING 727 SRM 57-50-11.  DOCUMENTED ON TIMCO NON ROUTINE 23300 W/O 101026.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
